DOI 10.2169/internalmedicine.7691-26
New-onset Systemic Lupus Erythematosus after Methimazole Exposure Followed by Autoantibody Emergence.
Аннотация
Methimazole-associated new-onset systemic lupus erythematosus (SLE) is rare and it may be difficult to distinguish from classic drug-induced lupus. We report a 19-year-old man who developed fever, polyarthralgia, rash, and ocular pain three months after initiating methimazole for Graves' disease. At symptom onset, antinuclear antibodies and ANCA were negative, and there was no hypocomplementemia. Despite methimazole withdrawal, inflammation persisted. During the subsequent clinical course, ANA and MPO-ANCA became positive, in conjunction with the emergence of anti-double-stranded DNA antibody and hypocomplementemia, thus fulfilling the classification criteria for SLE. Early seronegativity does not exclude evolving SLE and represents an important diagnostic pitfall. Clinicians should be aware that MPO-ANCA positivity may further complicate the differential diagnosis in such cases.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.